# SDR FDEA202211252836

- Difficulty date: November 25, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 80,471 hours, 19,571 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Part number: AGA709152
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 1887 CORRODED   X- 47.5 TO X- 75.5. FOUND OUT OF LIMITS IAW SRM 53-00-00-2R FIGURE 202 SHEET 1 REPAIR GENERAL . FLOORBEAM REMOVED AND REPLACED IAW SRM 51-35-01-0G . FLOORBEAM FABRICATED IAW DRAWING AGA 7091 REVISION AL . REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
